# SDR 9502779874

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448563
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RED UNSAFE LIGHT WAS ALSO ILLUMINATED AND LOUD RUMBLE WAS HEARD.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND NOSE LANDING GEAR STRUT UNDERSERVICED.  SERVICED STRUT TO PROPER LIMITS.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
